# SDR A6WA202210148341

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R3111975
- Part serial: NSA
- Condition: Corroded
- Location: Fs 559+112
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP LBL27 NEAR FS559+112 HAS AREA OF CORROSION ***AIRCRAFT REMOVED FROM SERVICE ****  REPAIRED FLOOR BEAM CAP LBL 27 NEAR FS 559+112 REF CRJ 200 SRM 53-00-43
